MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW EPIDURAL CATHETERIZATION SET; ANESTHESIA CONDUCTION CATHETER

ARROW INTERNATIONAL LLC ARROW EPIDURAL CATHETERIZATION SET; ANESTHESIA CONDUCTION CATHETER
Model Number IPN920769
Medical Device Problem Code Material Too Rigid or Stiff (1544)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Perforation of Vessels (2135)
Date of Event 02/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn #(b)(4).
 
Event or Problem Description
It was reported that, "after the insertion of the device for labor analgesia and the administration of 15 ml of local anesthetic, the filter became completely filled with blood despite all the aspiration checks and tests with the local anesthetic.The catheter is undoubtedly more rigid than the one used previously and slides with difficulty inside the needle, it creates friction, and this is felt above all during the needle removal procedure.The doctor says that due to its rigidity the catheter slips out when the introducer is removed.To prevent this, they push the catheter further in, risking the possibility of puncturing a blood vessel, which is particularly engorged in pregnant patients.A vessel has been damaged".
 
Event or Problem Description
It was reported that "after the insertion of the device for labor analgesia and the administration of 15 ml of local anesthetic, the filter became completely filled with blood despite all the aspiration checks and tests with the local anesthetic.The catheter is undoubtedly more rigid than the one used previously and slides with difficulty inside the needle, it creates friction, and this is felt above all during the needle removal procedure.The doctor says that due to its rigidity the catheter slips out when the introducer is removed.To prevent this, they push the catheter further in, risking the possibility of puncturing a blood vessel, which is particularly engorged in pregnant patients.A vessel has been damaged.".
 
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
ARROW EPIDURAL CATHETERIZATION SET
Common Device Name
ANESTHESIA CONDUCTION CATHETER
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key21695726
Report Number3006425876-2025-00297
Device Sequence Number21140863
Product Code BSO
UDI-Device Identifier40801902062510
UDI-Public(01)40801902062510(11)240322(17)260228(10)71F24C0789(21)
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K140110
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Model NumberIPN920769
Device Catalogue NumberJC-05400-DCS
Device Lot Number71F24C0789
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2025
Supplement Date Received by Manufacturer04/18/2025
Initial Report FDA Received Date03/26/2025
Supplement Report FDA Received Date04/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient SexFemale